# SDR SWIA200413562

- Difficulty date: July 8, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 10,967 hours, 14,985 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Horizontal Stab
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

INFLIGHT AND ON APPROACH RECEIVED FLAP CONTROL FAULT.  REPLACED HSTCU AS REQUIRED PER CRJ MM 27-41-01.  OPERATIONAL CHECK GOOD.
